# SDR VTZA97198

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/PVD - FLT 6217 - DURING TAKEOFF AT 1735 HOURS ON 3-29-97, ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 06795, MEL 52-20.  MAINTENANCE CLOSED DMI 06795 ON 4-1-97 BY CLEANING AND LUBING MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
